MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIT,C6S 3.0,BTH

BRAEMAR MANUFACTURING, LLC UNIT,C6S 3.0,BTH
Model Number 02-01846
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the sensor melted.The device was returned for investigation.Engineering evaluation was able to confirm the melted device.The root cause was damage to the battery.Most probable to be either a poor seal of the battery leading to leakage of the battery and causing a fault which over heated the battery or contamination during manufacturing which caused excess gas release also damaging the battery.
 
Event or Problem Description
It was reported that the sensor melted.There is no reports that the patient was harmed or sought medical attention.No additional information is avaliable.
 
Additional Manufacturer Narrative
This was previously reported under report number 2133409-2023-00034 and therefore is a duplicate mdr.

Brand Name
UNIT,C6S 3.0,BTH
Common Device Name
UNIT,C6S 3.0,BTH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17270110
Report Number2133409-2023-00035
Device Sequence Number18158012
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer05/08/2024
Not provided
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date05/09/2024
10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale